# SDR 95ZZZX1893

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2625S
- Make and model: Cessna TR182
- Aircraft serial: R18201350
- System (JASC): 7160 · Engine Air Intake System
- Part: Shroud Assy
- Part number: 22540189
- Condition: Clip Failed
- Location: Carburetor Heat
- Part time: 2,421 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CARBURETOR HEAT SHROUD HAS 3 ATTACH CLIPS, DOG-LEG IN SHAPE, SPOT WELDED TO THE SHROUD, FOR ATTACHMENT TO THE EXHAUST VIA CLAMPS.  ONE OF THE CLIPS BROKE OFF AND ENTERED THE DUCT AND THEN TO THE INLET OF THE TURBOCHARGER, AND CAUSED IMPELLER FAILURE.  IN THE CARBURETOR HEAT MODE, THE TURBOCHARGER RECEIVES UNFILTERED, UNPROTECTED AIR.  CESSNA ADVISES THERE IS NO PROVISION FOR A SCREENED INLET TO CARBURETOR HEAT AS ON OTHER MODELS.
